# SDR UALA2009082002548

- Difficulty date: August 19, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 53,809 hours, 18,960 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126U1
- Condition: Reads Low
- Location: Door 3r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE SLIDE PRESSURE AT DOOR 3R IS LOW.  SLIDE NEEDS TO BE REPLACED.  REPLACED DOOR SLIDE 4R.
